MathSciNet Relay Station
MathSciNet bibliographic data
MR1973051 (2004d:57020) 57M50 (57-04 57N10)
Gabai, David; Meyerhoff, G. Robert; Thurston, Nathaniel Homotopy hyperbolic 3-manifolds are hyperbolic. Ann. of Math. (2) 157 (2003), no. 2, 335–431.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement